# SDR 95ZZZX3456

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120RT
- Aircraft serial: 120177
- Engine: Pwa PW118
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 5009986C
- Condition: Malfunctioning
- Location: Nr 1 Engine
- Part time: 9,313 hours
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

LRD - FLT 2579 - PILOT REPORTED THAT UPON APPROACH TO LRD, THE NR 1 ENGINE EXPERIENCED A FLAME-OUT.  THE AIRCRAFT LANDED AT LRD WITHOUT FURTHER INCIDENT.  UPON INSPECTION, THE NR 1 ENGINE DRIVEN FUEL PUMP WAS FOUND TO HAVE A LOOSE DRIVE SHAFT.  MAINTENANCE REMOVED AND REPLACED THE FUEL PUMP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
